Can i get pregnant inspite of having tubal ligation? - Online Doctor Chats
Hi, I may or may not have an unplanned pregnancy on my hands. Taking Aripiprazole (5mg mane) and Clonazepam (1mg mane), 45 years old, and have a dual diagnosis on the Autism Spectrum. Since people on the spectrum are more highly sensitive to side effects of medications and their five senses can be either hypo or hypersensitive as well, pregnancy for me is scary and I have phobias regarding nausea and pain. My threshold is extremely low. My period was due yesterday and I am already feeling nauseous, giddy spells, teary (even as I type). I have never been pregnant before. Had a tubal ligation mid-1998 (reversible) and was told I have an one per cent chance of falling pregnant, which is not I want. I cannot see my GP until Tuesday, so hence I am online. I do not know much about pregnancy just in case I am. Is it too early to tell yet? I do not what to ask. I much appreciate your help and advice and please excuse my slow typing. I am not very good at expressing myself.
Please wait while I read your query.
Ok, I have gone through your post
I suggest you to wait for another 5 days and get a home pregnancy test
What is your professional opinion and advice.
Since you had tubal ligation, i believe pregnancy is nearly impossible
Need not worry, wait fro 5 days and get the test done. I am sure it would come negative.
Are you there ?
So since I experience high anxiety levels due to being on the spectrum, could that be it. Plus now I am experiencing menopausal symptoms according to a nurse on 12 September 2013.
You are right
Is there anything I can help you with ?
Oh, many thanks for your reassurance and time. My boyfriend wants to be a father again, but I do not want to become a mother. I did try very hard to become an egg donor before it was too late, but my psychriatrist prevented from me from helping other people to become parents. yes I am here, I did warn you my typing is slow, etc
need not worry. I agree with you that the symptoms you have could mostly be due to the medication you take and also you are nearing your menopause.
Thanks once again. Have a good day.
Related questions you may be interested in
Recent questions on